We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I'm new here and I was just wondering if any of you could give me any info. I'll tell you about the situation I'm in. I was on the depo shot for about a year, got off of that and switched to the ortho overa patch, which I discontinued about five weeks ago. 4 days after removing the patch I had gotten my period. I don't know if I've ovulated since then, but my 28 days would have been this past Sunday, the 21st. I'm on day 30 and still no hint that I will be getting my period. My boyfriend and I have had unprotected sex probably 3-4 times throughout this past month, we've been using spermicidal foam otherwise. Just this last weekend, a few days before my expected period, we had intercourse (with the foam) and he did end up ejaculating inside of me. I've taken multiple at home pregnancy tests, all of which came back negative. (Except I thought I may have saw one that was faintly positive, but then again I could have just been seeing things.) Today I went to First Choicr Clinic, they preformed another urine pregnancy test, also negative. But my nurse also mentioned that if I still haven't gotten my period in two weeks to come back and retest. I'm just extremely worried in the mean time. Not really experiencing any pregnancy symptoms, except for the past month or so I've had odd lightheaded spells, I've been rather bloated (more than usual) these past few days, and of course my period is late. I know it could be late for a number of reasons, but any responses are going to help me here! I'm 18 so I'm not really all too familiar with what's going on.
Thanks for reading ladies, home to hear from you soon!!
It's hard to know for sure...your cycle could be messed up from BC. I was on depo for a long time. Got off went on the pill, got off the pill, didn't have a period for 6 months. Depo really messes with you system. Your "period" after you stopped the patch could have just been your body readjusting to no longer receiving hormones.
Hi just wanted to throw my 2cents in...I had 2 depo shots and AFTER going off of it I didn't have my period for an ENTIRE year! They have to give me something to get my period! So I am sure you are fine and its just a no show right now....I just went off bc to ntnp 6 weeks ago and just got my AF for the first time since...everyone is different....
-Hi, I am Alana.-
-Girlfriend to Cory since August 22, 2011.-
-Fur-mommy to Ginger Louise since December 23, 2008.
It sounds like the bleed you experienced after stopping the patch was a breakthrough bleed and not a true period, like the one women get when on the pill and take the sugar pills for a week. Your first real period will be the next time you bleed. The depo shot messes with things pretty dramatically and it could potentially be a fair while until your cycle returns. Technically speaking, you aren't "late" until about 15 days or so after you ovulated, when you would be past your typical luteal phase. If the tests are negative it is most likely that you are not currently pregnant, though you should retest about 2 weeks after the time you had sex and your bf ejaculated inside you to be sure. If you are not looking to get pregnant then it might be a good idea to use some other birth control as well. Hope you get some answers soon and it's the outcome that you are hoping for!
Sorry if I sound rude or anything, was just trying to be factual and give you the best answer I could come up with